# SDR SWIA201642377

- Difficulty date: June 30, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 34,180 hours, 25,002 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD3 IS CORRODED.  REMOVED AND REPLACED THE INTERCOSTAL IAW SRM.
